# SDR USAA2010122293217

- Difficulty date: November 24, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 68,556 hours, 46,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6545801512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C20 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON LOWER CHORD AT BS 227.8 BETWEEN LBL 6 TO RBL 8.  REPAIRED LOWER CHORD AT BS 227.8 BETWEEN LBL 6 TO RBL 8 IAW EA 130471.
